# SDR WGEA200800007

- Difficulty date: January 17, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N158DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000074
- Aircraft time: 13 hours, 13 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: M16901
- Part serial: 7101A153
- Condition: Failed
- Location: Mlg
- Part time: 13 hours, 13 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISC NR 2-RT MAIN TIRE FAILED ON LANDING. SUPPLEMENTAL INFORMATION-REMOVED FAILED TIRE. INSPECTED RT AXLE, GEARDOOR,UNDER WING, FUSELAGE AND RT ENGINE. NO DEFECTS NOTED. INSTALLED SERVICEABLE WHEEL ASSY IAW MM 32-42-00. OK FOR SERVICE.
